# SDR ASAA2022071739082

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 54,422 hours, 16,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: D71702001
- Condition: Intermittent
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGNS ILLUMINATING INTERMITTENTLY. GROUNDED - YES. REMOVED & REPLACED R2 DOOR EMERGANCY EXIT SIGN POWER SUPPLY REF B737-800 AMM 33-51-06.
